# SDR DXTA2025080404430

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N404QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500401
- Aircraft time: 7,663 hours, 5,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 007122
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  EMER LIGHTS FLICKERED A FEW TIMES & THEN STAYED ON CONTINUOUSLY FOR THE REST OF FLIGHT WITH THE SWITCH IN THE ARM POSITION. PERFORMED EMERGENCY LIGHTS BATTERY TOP CHARGE, PUT EMERGENCY LIGHTS SWITCH TO ON, LEFT ON FOR 30 MINS,  PUT SWITCH IN ARM TO CHARGE BATTERIES AFTER ABOUT 25 MINS.  THEY BEGAN FLASHING. REMOVED EMERGENCY BATTERY NR 1 & REPLACED WITH SUPPLIED REPAIRED BATTERY.  REMOVED FAULTY EMERGENCY BATTERY NR 2 WITH SUPPLIED REPAIRED BATTERY. OPS CHECK GOOD WITH NO DEFECTS NOTED.  WORK DONE IAW TC TC-505-33-200403, AND AMM 33-52-01.
